RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1978, Volume 148, Pages 43–57 (Mi tm2497)  

This article is cited in 15 scientific papers (total in 15 papers)

Subgroups of the general linear group over a semilocal ring that contain a group of diagonal matrices

Z. I. Borevich, N. A. Vavilov


Full text: PDF file (1580 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1980, 148, 41–54

Bibliographic databases:

UDC: 519.46

Citation: Z. I. Borevich, N. A. Vavilov, “Subgroups of the general linear group over a semilocal ring that contain a group of diagonal matrices”, Algebra, number theory and their applications, Trudy Mat. Inst. Steklov., 148, 1978, 43–57; Proc. Steklov Inst. Math., 148 (1980), 41–54

Citation in format AMSBIB
\Bibitem{BorVav78}
\by Z.~I.~Borevich, N.~A.~Vavilov
\paper Subgroups of the general linear group over a~semilocal ring that contain a~group of diagonal matrices
\inbook Algebra, number theory and their applications
\serial Trudy Mat. Inst. Steklov.
\yr 1978
\vol 148
\pages 43--57
\mathnet{http://mi.mathnet.ru/tm2497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=558939}
\zmath{https://zbmath.org/?q=an:0444.20039|0453.20040}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1980
\vol 148
\pages 41--54


Linking options:
  • http://mi.mathnet.ru/eng/tm2497
  • http://mi.mathnet.ru/eng/tm/v148/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, “On subgroups of the unitary group over a semilocal ring”, Russian Math. Surveys, 37:4 (1982), 145–146  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. Z. Golubchik, “On subgroups of the general linear group $GL_n(R)$ over an associative ring $R$”, Russian Math. Surveys, 39:1 (1984), 157–158  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. N. A. Vavilov, “Linear groups generated by one-parameter groups of one-dimensional transformations”, Russian Math. Surveys, 44:1 (1989), 265–266  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. E. V. Dybkova, “Overdiagonal subgroups of the hyperbolic unitary group for a good form ring over a field”, J. Math. Sci. (New York), 95:2 (1999), 2096–2101  mathnet  crossref  mathscinet  zmath
    5. A. A. Panin, “The Galois theory for a class of modular the complete lattices”, J. Math. Sci. (New York), 95:2 (1999), 2123–2125  mathnet  crossref  mathscinet  zmath
    6. A. A. Panin, A. V. Yakovlev, “The Galois theory for a class of modular lattices”, J. Math. Sci. (New York), 95:2 (1999), 2126–2135  mathnet  crossref  mathscinet  zmath
    7. E. V. Dybkova, “The theorem of Borewich for the hyperbolic unitary group over a skew field”, J. Math. Sci. (N. Y.), 136:3 (2006), 3908–3925  mathnet  crossref  mathscinet  zmath
    8. K. Yu. Lavrov, “Subgroups of the orthogonal groups of even degree over a local field”, J. Math. Sci. (N. Y.), 136:3 (2006), 3966–3971  mathnet  crossref  mathscinet  zmath
    9. E. A. Sopkina, “Classitification of group subschemes in $\operatorname{GL}_n$, that contain a split maximal torus”, J. Math. Sci. (N. Y.), 136:3 (2006), 3988–3995  mathnet  crossref  mathscinet  zmath
    10. E. V. Dybkova, “Overgroups of the diagonal group in the hyperbolic unitary group over a simple Artin ring”, J. Math. Sci. (N. Y.), 145:1 (2007), 4781–4789  mathnet  crossref  mathscinet  zmath
    11. N. A. Vavilov, “On subgroups of symplectic group containing a subsystem subgroup”, J. Math. Sci. (N. Y.), 151:3 (2008), 2937–2948  mathnet  crossref  mathscinet  elib  elib
    12. N. A. Vavilov, “Subgroups of $\operatorname{SL}_n$ over a semilocal ring”, J. Math. Sci. (N. Y.), 147:5 (2007), 6995–7004  mathnet  crossref  mathscinet  elib  elib
    13. N. Vavilov, “Geometry of 1-tori in $\mathrm{GL}(n,T)$”, St. Petersburg Math. J., 19:3 (2008), 407–429  mathnet  crossref  mathscinet  zmath  isi  elib
    14. N. Vavilov, “Weight elements of Chevalley groups”, St. Petersburg Math. J., 20:1 (2009), 23–57  mathnet  crossref  mathscinet  zmath  isi  elib
    15. N. A. Dzhusoeva, V. A. Koibaev, “Normalizer of an elementary net group associated with a non-split torus in the general linear group over a field”, J. Math. Sci. (N. Y.), 209:4 (2015), 549–554  mathnet  crossref  mathscinet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:181
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018